MAUDE Adverse Event Report: CORDIS CORPORTATION SMART CONTROL, ILIAC 8X40; STENT, ILIAC

CORDIS CORPORTATION SMART CONTROL, ILIAC 8X40; STENT, ILIAC
Model Number C08040SL
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17732117 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.The device was implanted, therefore, not available for analysis.
 
Event or Problem Description
As reported, the smart control 8x40 stent was being deployed into the axillary vein for stenosis.However, upon deployment the stent jumped forward beyond the stenosis.
 
Additional Manufacturer Narrative
After further review of additional information received updated accordingly.During an axillary vein stenting procedure, the smart control 8x40 stent was being deployed for stenosis.However, upon deployment the stent jumped forward beyond the stenosis.Multiple attempts were made without success to obtain additional information.The device was not returned for analysis.A product history record (phr) review of lot 17732117 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The phr review does not suggest that the event reported by the customer could be related to the manufacturing process.The reported ¿stent delivery system (sds)-ses~deployment difficulty - inaccurate placement¿ could be not confirmed as the device was not returned for analysis and procedural films were not received.Based on the limited information available for review, procedural and handling factors may have contributed to the reported event.The exact cause could not be determined.Per the instructions for use (ifu), which is not intended as a mitigation, ¿advance the stent delivery system past the lesion site.Pull back the stent delivery system until the radiopaque stent markers (leading and trailing ends) move in position so that they are proximal and distal to the target lesion.Ensure the device outside the patient remains flat and straight.Caution: slack in the catheter shaft, either outside or inside the patient, may result in deploying the stent beyond the target lesion site.¿ neither the phr nor the limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
SMART CONTROL, ILIAC 8X40
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS CORPORTATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key8541069
Report Number9616099-2019-02871
Device Sequence Number399951
Product Code NIO
UDI-Device Identifier20705032024119
UDI-Public20705032024119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberC08040SL
Device Catalogue NumberC08040SL
Device Lot Number17732117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;